Posted by Mikiie (220.127.116.11) on August 28, 2001 at 01:13:34:
In Reply to: Mikiie - I hope you talked to your doc about stopping the posted by Donna on August 27, 2001 at 21:53:00:
I understand the need to consult with the MD..and also the risk of stopping a med abruptly. However, my wonderful wife is an Rn...and agreed with me that this may just be the reason for the CH. She took my bp today to get a "baseline" reading as to where I am with the Zestoretic in my syetem. Glad she did...my bp was 96/54...way too low. (no wonder I was getting lightheaded at work). Upon researching the properties of Zestoretic, I found it is a vasodialator (which must be pretty hefty at that, 1 hr after taking the the first dose my bp was controlled) However, along with being a vasodialator, it also inhibits the constricting properties. This all combined with my onset of the CH and how it acts on the body, I HOPE this will have the CH go away. And I do have an appointment with the Dr. in a couple weeks. In the meantime as I said, my wife is a RN who works closely with the Dr. My bp tonight after more than 24 hours of no Zestoretic (just Verapamil) is 130/60 AND no Devil! But if I am correct in my guess, it may take a few days for the med to get out of my system. All I know I the past several weeks being woke up with pain 3-4 or 5 times a night this makes the only logical HOPE for me being it started shortly after the Zestoretic script. Thanks for your concern and hope eveyone finds some sort of relief that works. I couldn't imagine having this for the rest of my life!
Post a Followup